# SDR VNAA2017021400022

- Difficulty date: February 14, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 30,685 hours, 30,716 cycles
- System (JASC): 5200 · Doors
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AND OVERBOARD COOL CAUTION MESSAGE IN FLIGHT.  AIRCRAFT WAS NOT PRESSURIZING.  REMOVED AND REPLACED PASSENGER DOOR SWITCH S102MB.
